Picture of boy being examining by doctor at a tuberculosis sanatorium

Understanding our future through Open Access research about our past...

Strathprints makes available scholarly Open Access content by researchers in the Centre for the Social History of Health & Healthcare (CSHHH), based within the School of Humanities, and considered Scotland's leading centre for the history of health and medicine.

Research at CSHHH explores the modern world since 1800 in locations as diverse as the UK, Asia, Africa, North America, and Europe. Areas of specialism include contraception and sexuality; family health and medical services; occupational health and medicine; disability; the history of psychiatry; conflict and warfare; and, drugs, pharmaceuticals and intoxicants.

Explore the Open Access research of the Centre for the Social History of Health and Healthcare. Or explore all of Strathclyde's Open Access research...

Image: Heart of England NHS Foundation Trust. Wellcome Collection - CC-BY.

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2017 | 2015 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2005 | 2004 | 2003 | 2002 | 1988 | 1985
Number of items: 23.

2019

Cai, Siyang and Cai, Yongmei and Mao, Xuerong (2019) A stochastic differential equation SIS epidemic model with two independent Brownian motions. Journal of Mathematical Analysis and Applications, 474 (2). pp. 1536-1550. ISSN 0022-247X

Allen, D. and Grinfeld, M. and Sasportes, R. (2019) Point island dynamics under fixed rate deposition. Journal of Mathematical Analysis and Applications, 472 (2). pp. 1716-1728. ISSN 0022-247X

2018

Song, Minghui and Mao, Xuerong (2018) Almost sure exponential stability of hybrid stochastic functional differential equations. Journal of Mathematical Analysis and Applications, 458 (2). pp. 1390-1408. ISSN 0022-247X

2017

Estrada, Ernesto and Silver, Grant (2017) Accounting for the role of long walks on networks via a new matrix function. Journal of Mathematical Analysis and Applications, 449 (2). pp. 1581-1600. ISSN 0022-247X

2015

McKee, S. and Cuminato, J. A. (2015) Nonlocal diffusion, a Mittag-Leffler function and a two-dimensional Volterra integral equation. Journal of Mathematical Analysis and Applications, 423 (1). pp. 243-252. ISSN 0022-247X

2012

Gray, Alison and Greenhalgh, David and Mao, Xuerong and Pan, Jiafeng (2012) The SIS epidemic model with Markovian switching. Journal of Mathematical Analysis and Applications, 394 (2). pp. 496-516. ISSN 0022-247X

Banasiak, Jacek and Lamb, Wilson (2012) Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates. Journal of Mathematical Analysis and Applications, 391 (1). pp. 312-322. ISSN 0022-247X

Botta, V. and Meneguette, M. and Cuminato, J. A. and McKee, S. (2012) On the zeros of polynomials: an extension of the Enestrom-Kakeya theorem. Journal of Mathematical Analysis and Applications, 385 (2). pp. 1151-1161. ISSN 0022-247X

2011

Li, Xiaoyue and Gray, Alison and Jiang, Daqing and Mao, Xuerong (2011) Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regime switching. Journal of Mathematical Analysis and Applications, 376 (1). pp. 11-28. ISSN 0022-247X

2010

Behrndt, J. and Langer, M. and Lobanov, I. and Lotoreichik, V. and Popov, I. Yu. (2010) A remark on Schatten-von Neumann properties of resolvent differences of generalized Robin Laplacians on bounded domains. Journal of Mathematical Analysis and Applications, 371 (2). pp. 750-758. ISSN 0022-247X

2009

Luo, Q. and Mao, Xuerong, National Natural Science Foundation of China (Funder), EPSRC (UK) (Funder), London Mathematical Society (Funder), Edinburgh Mathematical Society (Funder) (2009) Stochastic population dynamics under regime switching II. Journal of Mathematical Analysis and Applications, 355 (2). pp. 577-593. ISSN 0022-247X

Mao, X. and Hu, G. and Liu, M. and Song, M., National Natural Science Foundation of China (Funder), London Mathematical Society (Funder), Royal Society of Edinburgh (Funder), Harbin Institute of Technology. (Funder), University of Science and Technology Beijing (Funder) (2009) Noise suppresses exponential growth under regime switching. Journal of Mathematical Analysis and Applications, 355 (2). pp. 783-795. ISSN 0022-247X

2008

Wu, Fuke and Mao, Xuerong and Chen, Kan, Chinese Scholarship Council (Funder) (2008) A highly sensitive mean-reverting process in finance and the Euler-Maruyama approximations. Journal of Mathematical Analysis and Applications, 348 (1). pp. 540-554. ISSN 0022-247X

Yin, Juliang and Mao, Xuerong, NSF of Guangdong Province (Funder) (2008) The adapted solution and comparison theorem for backward stochastic differential equations with Poisson jumps and applications. Journal of Mathematical Analysis and Applications, 346 (2). pp. 345-358. ISSN 0022-247X

Dalal, N. and Greenhalgh, D. and Mao, X. (2008) A stochastic model for internal HIV dynamics. Journal of Mathematical Analysis and Applications, 341 (2). pp. 1084-1101. ISSN 0022-247X

2007

Blair, P.N. and Lamb, W. and Stewart, I.W. (2007) Coagulation and fragmentation with discrete mass loss. Journal of Mathematical Analysis and Applications, 329 (2). pp. 1285-1302. ISSN 0022-247X

2005

Mao, X. and Yuan, C. and Zou, J. (2005) Stochastic differential delay equations of population dynamics. Journal of Mathematical Analysis and Applications, 304 (1). pp. 296-320. ISSN 0022-247X

2004

Bahar, Arifah and Mao, Xuerong (2004) Stochastic delay Lotka-Volterra model. Journal of Mathematical Analysis and Applications, 292 (2). pp. 364-380. ISSN 0022-247X

2003

Mao, Xuerong and Sabanis, Sotirios and Renshaw, Eric (2003) Asymptotic behaviour of the stochastic Lotka-Volterra model. Journal of Mathematical Analysis and Applications, 287 (1). pp. 141-156. ISSN 0022-247X

Banasiak, Jacek and Lamb, Wilson (2003) On the application of substochastic semigroup theory to fragmentation models with mass loss. Journal of Mathematical Analysis and Applications, 284 (1). pp. 9-30. ISSN 0022-247X

2002

Mao, X. (2002) A note on the LaSalle-type theorems for stochastic differential delay equations. Journal of Mathematical Analysis and Applications, 268 (1). pp. 125-142. ISSN 0022-247X

1988

Jones, A.E. and Nisbet, R.M. and Gurney, William and Blythe, S.P. (1988) Period to delay ratios near stability boundaries for systems with delayed feedback. Journal of Mathematical Analysis and Applications, 135 (1). pp. 354-368. ISSN 0022-247X

1985

Blythe, S.P. and Nisbet, R.M. and Gurney, William and MacDonald, N. (1985) Stability switches in distributed delay models. Journal of Mathematical Analysis and Applications, 109 (2). pp. 388-396. ISSN 0022-247X

This list was generated on Fri Apr 19 20:21:46 2019 BST.